# SDR SWIA2020032749498

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE IS CHAFFED ON L/E AT APPROX WS 95.   (C-CHECK) RO 3/25/2020   REMOVED CHAFFE DAMAGE ON R/H, I/B FLAP VANE L/E AT APPROX W/S 95.0 PER CRJ-200  SRM.  ORIGINAL MATERIAL THICKNESS IS .050".  REMAINING THICKNESS IS .025".  MATERIAL LOSS IS .025".  AREA FOUND TO BE OUT OF LIMITS PER BA REO.  REMOVED AND REPLACE L/E SKIN PER CRJ-200  SRM. TOOLING USED: DEPTH DIAL GAGE AV 5185, CAL DUE DATE: 11/21/20.
